On a Generalized Reflection Law for Functions Satisfying the Helmholtz Equation
MetadataShow full metadata
We investigate a generalized point to point reflection law for the solutions of the Helmholtz equation in two independent variables, obtaining results that include some previously known results of Khavinson and Shapiro as special cases. As a consequence, we obtain partial negative answers to the "point to compact set reflection'' conjecture suggested by Garabedian and others.
CitationAberra, D. (1999). On a generalized reflection law for functions satisfying the Helmholtz equation. Electronic Journal of Differential Equations, 1999(20), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.